# SDR FDEA201202100541

- Difficulty date: February 10, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N804FD
- Make and model: Airbus A310-324
- Aircraft serial: 549
- Aircraft time: 38,883 hours, 15,033 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5735000420200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING BOTTOM SKIN UPPER SURFACE CORRODED AT RIB 5 REINFORCING BEHIND REAR SPAR AREA.  REMOVED CORROSION IAW EA 6-5730-149035.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
